MathSciNet Relay Station
MathSciNet bibliographic data
MR992082 12D10 (30C15 32A05)
Cucker, Felipe; Gonzalez Corbalan, Antonio An alternate proof of the continuity of the roots of a polynomial. Amer. Math. Monthly 96 (1989), no. 4, 342–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement